Alert archive / Pennsylvania / Ice Storm Warnings in 2014
Ice Storm Warning 1, NWS State College, PA
NWS State College, PA issued this ice storm warning at Jan 5, 2014, 3:01 PM EST for Adams County, Franklin County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2014, 3:01 PM EST (20:01 UTC)
- Expired
- Jan 5, 2014, 10:18 PM EST
- In force
- 7 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Franklin County, PA
The radar
The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this ice storm warning went out at Jan 5, 11:29 AM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jan 5, 11:29 AM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1129 AM EST SUN JAN 5 2014 .SYNOPSIS... LOW PRESSURE WILL TRACK WEST OF PENNSYLVANIA TODAY...LIFTING MILDER AIR OVER RETREATING ARCTIC AIR. THIS WILL LEAD TO AREAS OF FREEZING RAIN ACROSS THE EASTERN HALF OF THE STATE. A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH THE STATE EARLY MONDAY MORNING...DELIVERING SOME OF THE COLDEST AIR WE HAVE SEEN IN MANY YEARS. DANGEROUSLY COLD WIND CHILL VALUES ARE EXPECTED MONDAY NIGHT AND TUESDAY. THE UPPER LOW AND ASSOCIATED ARCTIC AIR MASS WILL LIFT OUT OF THE AREA LATER THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... QUICK UPDATE BASED ON RADAR TRENDS. LIGHT FREEZING RAIN WILL REACH FARTHER WEST INTO BEDFORD COUNTY...AND INTO FULTON COUNTY SOONER THAN EXPECTED. ADJUSTED AND EXPANDED ADVISORIES AND UPDATED FOR TEMPERATURE TRENDS AS WELL. FREEZING RAIN REACHED YORK AND LANCASTER COUNTIES AFTER 9AM THIS MORNING...BUT HAS BEEN SLOW TO PUSH WEST AND NORTH OF THERE SO FAR. HAVE FURTHER DELAYED THE ARRIVAL TIME...WHICH SHOULD HELP SOME AVOID AN ICY FATE WITH DAYTIME WARMING AND SUNBREAKS NORTH OF THE CLOUD SHIELD WHICH CURRENTLY EXTENDS FROM HAGERSTOWN NORTHEASTWARD THROUGH HARRISBURG AND JUST SOUTH OF MILFORD CURRENTLY. CLOUD SHIELD ALSO INCREASING OVER WESTERN PA AND NOW EXTENDS INTO MY NORTHWEST COUNTIES. NARROW DRY SLOW OF SUNBREAKS EXTENDS FROM THE LAURELS THROUGH THE CENTRAL MOUNTAINS NORTHEAST TO THE POCONO PLATEAU BUT WILL GRADUALLY FILL BY EARLY AFTERNOON. WILL TOUCH UP SKY GRIDS FOR THESE DEVELOPMENTS. STILL NOT EXPECTING MORE THAN 0.1" OF ICE IN ANY GIVEN AREA... WITH THE LOWER SUSQ MOST LIKELY TO SEE THAT. FARTHER WEST AND NORTH... THE CENTRAL AND NORTH CENTRAL MOUNTAINS WILL BE THE LATEST TO SEE THE FREEZING RAIN IT APPEARS. BY EARLY EVENING...EXPECT THE STEADIEST RAIN ASSOC WITH WEAK SFC LOW SHOULD BE EXITING THE EASTERN COUNTIES...WITH ANY POCKETS OF FREEZING RAIN HAVING ENDED OVER THE CENTRAL MOUNTAINS. THERE IS A CHANCE HOWEVER OF A FEW POCKETS OF -DZ/-FZDZ COULD LINGER OVR THE CENTRAL MTNS AND SUSQ VALLEY... WHERE SREF AND NAM INDICATE A POCKET OF LINGERING SFC TEMPS NR 32F. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... BATCH OF PRECIP ASSOC WITH WEAK COASTAL LOW SHOULD BE EXITING EASTERN PA EARLY THIS EVENING. MEANWHILE...PRIMARY SURFACE LOW WILL TRACK WEST OF PA TONIGHT...KEEPING CENTRAL PA IN THE WARM SECTOR FOR MUCH OF THE NIGHT. ANY POCKETS OF SUB-FREEZING AIR SHOULD BE SCOURED OUT OF THE VALLEYS DURING THE EVENING...AS DEEP SOUTHERLY FLOW OVERSPREADS THE REGION IN ADVANCE OF APPROACHING ARCTIC COLD FRONT. ALL MDL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU CENTRAL PA BTWN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE LIKELY TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL JET/PWATS. ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN OVR THE W MTNS WITH A LIGHT ACCUM OF AN INCH OR SO POSSIBLE. THE WET GROUND...COMBINED WITH RAPIDLY FALLING TEMPS BLW FREEZING...COULD POTENTIALLY PRODUCE BLACK ICE/FLASH FREEZE CONDITIONS EARLY MON AM. LATER SHIFTS MAY NEED TO CONSIDER POSSIBLE WINT WX ADV. STRONG CAA WILL CAUSE TEMPS TO BUCK THE TYPICAL DIURNAL TREND WITH FALLING TEMPS THRU THE DAY. BY EARLY MONDAY EVENING...GEFS ENS MEAN 8H TEMPS FALL TO -26C...CLOSE TO 3SD BLW NORMAL. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... AIR MASS AS DEFINED BY 8H TEMPS COULD BE THE COLDEST THIS REGION HAS SEEN IN 20 YEARS. BY TUES AM...THE CORE OF THE COLD SHOULD LIE ACROSS SOUTHWEST PA...WHERE GEFS ENS MEAN 8H TEMPS FALL TO -30C. THE FRIGID TEMPS...COMBINED WITH WGUSTS ARND 30KTS MON NIGHT THRU TUESDAY WILL RESULT IN EXTREMELY DANGEROUS CONDITIONS...MAKING FROSTBITE AND HYPOTHERMIA A REAL CONCERN EVEN IF EXPOSED TO THE ELEMENTS FOR ONLY A SHORT PERIOD. HAVE EXPANDED THE WIND CHILL WATCH EASTWARD INTO THE RIDGE/VALLEY REGION...AS CONFIDENCE INCREASES THAT WARNING CRITERIA OF 25 BLW WILL BE REACHED. ALTHOUGH IT APPEARS UNLIKELY WE WILL RIVAL THE MIN TEMPS OF 1994...WIND CHILLS MAY BE AS COLD OR COLDER AS TIGHT PRES GRADIENT CONTINUES TO BUFFET THE AREA WITH GUSTS NR 30KTS INTO TUE EVENING. SIG LAKE EFFECT DOES NOT APPEAR TO BE A CONCERN...AS MDL DATA INDICATES BLYR FLOW WILL KEEP SNOW SHOWERS NORTH OF THE BORDER MON-WED. WEDNESDAY MORNING WILL ALSO BE VERY COLD...AS WINDS SLACKEN UPON ARRIVAL OF SFC HIGH. MODEL CONSENSUS SUPPORTS TEMPS SLOWLY MODERATING BACK TOWARDS NORMAL BY THE SECOND HALF OF THE WEEK. A LIGHT OVERRUNNING SNOWFALL IS POSSIBLE LATE WEEK...AS WARMER SW FLOW TRIES TO DISLODGE LINGERING LOW LVL CHILL ACROSS THE NORTHEAST CONUS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WEAK DISTURBANCE SLIDING NORTHWARD THROUGH THE MID ATLANTIC REGION WILL PUSH LOW CLOUDS INTO CENTRAL PA FROM THE SOUTH THIS MORNING...KLNS-KMDT-KJST HAVE DROPPED OR WILL SHORTLY BE DROPPING TO MVFR BY MIDDAY. A SWATH OF LIGHT FREEZING RA/DZ WILL ALSO DEVELOP OVER THE LOWER SUSQ DURING THE MID MORNING HOURS - PRODUCING SOME ICING CONDITIONS. AS SYSTEM LIFTS FURTHER NORTH THIS AFTERNOON AND EVENING...THE LOWER CIGS AND LIGHT FREEZING RAIN WILL IMPACT CENTRAL TERMINALS AS WELL. BY EARLY EVENING...DEEP SOUTHERLY FLOW FINALLY SCOURS OUT THE LOWER LEVELS AND WARMS TEMPS UP ENOUGH TO CHANGE PRECIP OVER TO PLAIN RAIN FOR MAJORITY OF CENTRAL PA LOCATIONS...BUT CIGS WILL CONTINUE TO LOWER TO IFR AS SYNOPTIC LIFT INCREASES WITH ARRIVAL OF DEEPENING LOW PRESSURE FROM THE OHIO VALLEY. THE WARMER AIR MOVING OVER THE SNOWPACK IN THE EAST WILL LIKELY GENERATE AN AREA OF THICKER FOG REDUCING VSBYS BELOW A MILE. LLWS INCLUDED IN TAFS AS 850 MB JET INCREASES TO 40-60 KTS. MODEL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU CENTRAL PA BETWEEN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE LIKELY TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL JET/PWATS. ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN OVR THE W MTNS AND BEGIN A PERIOD OF STRONG AND GUSTY WESTERLY WINDS. OUTLOOK... MON...RESTRICTIONS IN THE MORNING...THEN IMPROVING CIGS /ESP SE HALF/ AS STRONG WESTERLY WINDS DEVELOP. TUE...SCT SNOW SHOWERS NW. VFR ELSEWHERE. WINDY. WED...SCT SNOW SHOWERS NW. VFR ELSEWHERE. THU...MVFR TO IFR WITH CHC LIGHT SNOW. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR PAZ012- 018-019-025>028-037-041-042-045-046-049>053. WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING FOR PAZ012-018-019-025-026-034-035-037-041-042. WIND CHILL WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR PAZ004>006-010-011-017-024-033. FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR PAZ056>059-063. FREEZING RAIN ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ034>036-064>066. FREEZING RAIN ADVISORY FROM 7 PM TO 9 PM EST THIS EVENING FOR PAZ011. FREEZING RAIN ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM EST THIS EVENING FOR PAZ006. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD AVIATION...RXR
Hazardous weather outlook, Jan 5, 2:44 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 244 PM EST SUN JAN 5 2014 PAZ012-018-019-037-041-042-045-046-061945- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-010-017-024-033-061945- MCKEAN-ELK-CLEARFIELD-CAMBRIA-SOMERSET- 244 PM EST SUN JAN 5 2014 ...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-050-056>059-063-061945- JUNIATA-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY NIGHT THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ025>027-035-061945- BLAIR-HUNTINGDON-MIFFLIN-FULTON- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049-051>053-061945- UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY NIGHT THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ011-061945- CAMERON- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM TO 9 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ065-066-061945- YORK-LANCASTER- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY NIGHT THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-064-061945- FRANKLIN-ADAMS- 244 PM EST SUN JAN 5 2014 ...ICE STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. ICE STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY NIGHT THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ034-061945- BEDFORD- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-061945- WARREN- 244 PM EST SUN JAN 5 2014 ...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST WEDNESDAY... ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM MONDAY TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-061945- POTTER- 244 PM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 11:41 AM EST | Freezing Rain Advisory | CTP | Cameron | 11 hr |
| Jan 5, 3:01 PM EST | Lake Effect Snow Advisory | CTP | Warren | 14 hr |
| Jan 5, 3:01 PM EST | Wind Chill Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more | 65 hr |
Nearby
Ice Storm Warnings in Pennsylvania, 2014Every ice storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.